RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2006, Volume 12, Issue 1, Pages 143–165 (Mi fpm926)  

This article is cited in 1 scientific paper (total in 1 paper)

Nonflexible polyhedra with small number of verticies

I. G. Maksimov


Abstract: The paper shows which embedded and immersed polyhedra with no more than eight vertices are nonflexible. It turns out that all embedded polyhedra are nonflexible, possibly, except for polyhedra of one of the combinatorial types, for which the problem remains still open.

Full text: PDF file (197 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2008, 149:1, 956–970

Bibliographic databases:

UDC: 514.113.5

Citation: I. G. Maksimov, “Nonflexible polyhedra with small number of verticies”, Fundam. Prikl. Mat., 12:1 (2006), 143–165; J. Math. Sci., 149:1 (2008), 956–970

Citation in format AMSBIB
\Bibitem{Mak06}
\by I.~G.~Maksimov
\paper Nonflexible polyhedra with small number of verticies
\jour Fundam. Prikl. Mat.
\yr 2006
\vol 12
\issue 1
\pages 143--165
\mathnet{http://mi.mathnet.ru/fpm926}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2249683}
\zmath{https://zbmath.org/?q=an:1179.52029}
\transl
\jour J. Math. Sci.
\yr 2008
\vol 149
\issue 1
\pages 956--970
\crossref{https://doi.org/10.1007/s10958-008-0037-9}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-38349089971}


Linking options:
  • http://mi.mathnet.ru/eng/fpm926
  • http://mi.mathnet.ru/eng/fpm/v12/i1/p143

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. G. Maksimov, “Study of flexible algorithmically 1-parametric polyhedra and description of a set of rigid embedded polyhedra”, Siberian Math. J., 51:6 (2010), 1081–1090  mathnet  crossref  mathscinet  isi
  • Фундаментальная и прикладная математика
    Number of views:
    This page:195
    Full text:72
    References:36
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020